# SDR SWAA2016052652128

- Difficulty date: April 20, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 73,879 hours, 61,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6558280
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT BS 360, LBL 2.  REPAIRED FRAME IAW ER & EA.
